# SDR DALA2016032602387

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 62,864 hours, 12,347 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: No Test
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANUAL DEPLOYMENT TEST OF PASSENGER O2 MASKS FAILED DURING R4 LAV INSTALLATION CHECK OUT.  REPLACED K00466 OXYGEN SYSTEM CONTROL MANUAL DEPLOY TIME DELAY RELAY IAW WDM 35-21-11.  PERFORMED PASSENGER OXYGEN SYSTEM MANUAL DEPLOYMENT TEST IAW AMM.
